# SDR UALA2009082802695

- Difficulty date: August 28, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,175 hours, 11,718 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 154
- Condition: Faulted
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK INOP RT PACK OFF LIGHT ON.  RT PAC INOP.  REPLACED COMP OUTLET OVERHEAT SWITCH, REPLACED PACK OVERHEAT SWITCH.  REPLACED COMP OUTLET SENSOR.  ACCMP PACK RUN AND CHECK.  RT PACK INDICATION 30 DEGREES IN NORM WITH TEMP SEL 12 O'CLOCK.  LT PACK INDICATION 10 DEGREES.  THE LONGER THE RT PACK RUNS, THE GREATER THE PACK OUTLET TEMP DIFF.  REPLACED H-E'S2 & ACP MM21-00-99 P601 AFTER REPLACEMENT.
